Alert archive / Ohio / Wind Advisories in 2014
Wind Advisory 8, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Nov 23, 2014, 3:46 PM EST for 12 counties in Kentucky; 32 counties in Ohio; 8 counties in Indiana. It took effect at Nov 24, 2014, 7:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2014, 3:46 PM EST (20:46 UTC)
- In effect from
- Nov 24, 2014, 7:00 AM EST
- Expired
- Nov 24, 2014, 4:57 PM EST
- In force
- 10 hr
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
590 WWUS71 KILN 232046 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 346 PM EST SUN NOV 23 2014 ...COLD FRONT BRINGING STRONG WINDS MONDAY... .A COLD FRONT TRAILING GREAT LAKES LOW PRESSURE WILL CROSS THE AREA ON MONDAY. STRONG WINDS WILL OCCUR WITH THIS SYSTEM MONDAY MORNING THROUGH MONDAY EVENING. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-240500- /O.NEW.KILN.WI.Y.0008.141124T1200Z-141125T0300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 346 PM EST SUN NOV 23 2014 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 10 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 10 PM EST MONDAY. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
6 follow-up statements
598 WWUS71 KILN 240241 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 941 PM EST SUN NOV 23 2014 ...COLD FRONT BRINGING STRONG WINDS MONDAY... .A COLD FRONT TRAILING GREAT LAKES LOW PRESSURE WILL CROSS THE AREA ON MONDAY. STRONG WINDS WILL OCCUR WITH THIS SYSTEM MONDAY MORNING THROUGH MONDAY EVENING. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-241100- /O.CON.KILN.WI.Y.0008.141124T1200Z-141125T0300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 941 PM EST SUN NOV 23 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM EST MONDAY... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
392 WWUS71 KILN 240900 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 400 AM EST MON NOV 24 2014 .A COLD FRONT TRAILING GREAT LAKES LOW PRESSURE WILL CROSS THE AREA TODAY. STRONG WINDS WILL OCCUR WITH THIS SYSTEM THIS MORNING INTO THE EVENING. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-241700- /O.CON.KILN.WI.Y.0008.141124T1200Z-141125T0300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 400 AM EST MON NOV 24 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM EST THIS EVENING... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ SITES
505 WWUS71 KILN 241413 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 913 AM EST MON NOV 24 2014 .COLD STRONG FRONT WILL SWEEP EAST ACROSS THE AREA TODAY. STRONG WINDS WILL OCCUR WITH THIS SYSTEM THIS MORNING INTO THE EVENING. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-242215- /O.CON.KILN.WI.Y.0008.000000T0000Z-141125T0300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 913 AM EST MON NOV 24 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...STRONG SOUTHWEST OF 25 TO 35 MPH WILL GUST UP TO 50 MPH. * TIMING...THE STRONGEST WINDS ARE EXPECTED THIS MORNING INTO THE EARLY AFTERNOON. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ AR
452 WWUS71 KILN 241632 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1132 AM EST MON NOV 24 2014 .COLD STRONG FRONT WILL SWEEP EAST ACROSS THE AREA TODAY. STRONG WINDS WILL OCCUR WITH THIS SYSTEM INTO THE EVENING. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-250045- /O.CON.KILN.WI.Y.0008.000000T0000Z-141125T0300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1132 AM EST MON NOV 24 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...STRONG SOUTHWEST OF 25 TO 35 MPH WILL GUST UP TO 50 MPH. * TIMING...THE STRONGEST WINDS ARE EXPECTED THROUGH EARLY AFTERNOON. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
896 WWUS71 KILN 242029 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 329 PM EST MON NOV 24 2014 .COLD STRONG FRONT WILL SWEEP EAST ACROSS THE AREA TODAY. STRONG WINDS WILL OCCUR WITH THIS SYSTEM INTO THE EVENING. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-250300- /O.CON.KILN.WI.Y.0008.000000T0000Z-141125T0300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 329 PM EST MON NOV 24 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...STRONG SOUTHWEST OF 25 TO 35 MPH WILL GUST UP TO 50 MPH. * TIMING...WINDS WILL SUBSIDE THIS EVENING. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
139 WWUS71 KILN 242157 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 457 PM EST MON NOV 24 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-242300- /O.CAN.KILN.WI.Y.0008.000000T0000Z-141125T0300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 457 PM EST MON NOV 24 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND ADVISORY. SINCE SPEEDS HAVE DROPPED BELOW CRITERIA...THE WIND ADVISORY IS NO LONGER IN EFFECT. HOWEVER...GUSTY WINDS WILL CONTINUE THIS EVENING INTO THE OVERNIGHT HOURS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Nov 23, 11:02 AM EST, 4 hours 44 minutes earlier.
Area forecast discussion, Nov 23, 11:02 AM EST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1102 AM EST SUN NOV 23 2014 .SYNOPSIS... A DEEPENING LOW PRESSURE SYSTEM WILL PULL A LARGE SWATH OF MOISTURE AND SHOWERS NORTHWARD INTO THE REGION TODAY INTO TONIGHT. A STRONG COLD FRONT WILL SWING ACROSS THE AREA MONDAY BRINGING ADDITIONAL SHOWERS ALONG WITH WINDY CONDITIONS. COLDER AIR WILL RUSH IN BEHIND THE FRONT AND WILL LINGER FOR THE MIDDLE OF THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... ONLY MINOR CHANGES WERE NEEDED FOR THE MORNING FORECAST. AS LOW-LEVEL SOUTHERLY FLOW CONTINUES TO INCREASE TODAY...MOISTURE WILL BE ADVECTED INTO THE REGION. THERE IS A STRONG SIGNAL FOR MOISTURE CONVERGENCE IN THE 925MB-850MB LAYER...MATCHING WELL WITH THE QPF SIGNAL FROM THE MODEL SUITE. WITH STRONG AGREEMENT...HRRR DATA WAS USED TO HELP REFINE POPS...PROVIDING SOME DETAIL AND TIMING FOR THE 100-PERCENT PRECIPITATION CHANCES. THERE ARE NO BIG CHANGES FOR THE QPF AMOUNT (GENERALLY A LITTLE UNDER AN INCH) OR TEMPERATURE FORECASTS...THOUGH SOME OF THE HIGH-RES GUIDANCE IS INDICATING A CHANCE FOR SOME WARMER TEMPERATURES IN THE SOUTHEAST CWA THAN CURRENTLY FORECAST. CURRENT OBS SUGGEST ONLY A MINOR ADJUSTMENT UPWARDS WAS NECESSARY. PREVIOUS DISCUSSION > AREA OF SHOWERS ASSOCIATED WITH A H5 VORT MAX IS BEGINNING TO PULL OUT TO THE N. FOCUS NOW SHIFTS TO S/W ENERGY THAT WILL LIFT OUT OF THE LOWER MISSISSIPPI VALLEY AND INTO THE REGION TONIGHT. STRONG H8 JET NOSES IN THIS AFTERNOON...HELPING FOCUS THE LIFT. MODELS ARE STILL INDICATING THAT SHOWERS WILL OVERSPREAD THE AREA FROM THE SOUTH MAINLY DURING THE AFTERNOON HOURS. KEPT CATEGORICAL POPS ACROSS S...BUT TAPERED POPS DOWN TO HIGH CHANCE IN THE NORTHEAST COUNTIES. THE STRONG WAA TODAY WILL PUSH HIGHS INTO 55 TO 60 DEGREE RANGE. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... AREA OF CATEGORICAL POPS WILL PUSH N ACROSS THE REGION THIS EVENING. THEN AS THE NOSE OF THE H8 JET PUSHES NORTH THE SHOWERS WILL BECOME SCATTERED FROM S TO N. MODELS ARE STILL SHOWING SOME SPREAD WITH THE STRENGTH OF THE SFC LOW THAT LIFTS THROUGH THE WRN GREAT LAKES SUNDAY NIGHT INTO MONDAY. THIS AFFECTS THE TIMING OF THE ASSOCIATED COLD FRONT. THE GFS REMAINS DEEPER WITH THE LOW AND QUICKER WITH THE FRONT. THE CONSENSUS OF THE OTHER MODELS TO BE A LITTLE WEAKER WITH THE LOW AND TO PUSH THE FRONT ACROSS THE REGION MONDAY MORNING. THIS SOLUTION LOOKS REASONABLE. NAM IS SHOWING SOME SFC INSTABILITY SO ADDED A MENTION OF THUNDER WITH FROPA MONDAY MORNING. HIGHS ON MONDAY WILL OCCUR EARLY IN THE DAY AND WILL RANGE FROM THE UPPER 40S IN SE INDIANA TO AROUND 60 IN THE EXTREME E. STRONG WINDS ALOFT WILL GET PULLED DOWN JUST BEHIND THE FRONT IN THE CAA. GUSTS OVER 40 KTS WILL BE POSSIBLE. SOME LIGHT WRAP AROUND PCPN WILL BE POSSIBLE MONDAY NIGHT. PCPN AMOUNTS WILL BE VERY LIGHT AND KEPT POPS LOW. TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S MONDAY NIGHT. A WEAK SFC RIDGING TRIES TO BUILD IN FOR TUESDAY. HIGHS WILL RANGE BETWEEN THE MID 30 AND MID 40S. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... ILN/S FA BETWEEN SYSTEMS ON WED AS SFC HIGH PRESSURE SHIFTS EAST ON WED. BELOW NORMAL TEMPERATURES TO CONTINUE WITH HIGHS RANGING FROM THE MID 30S NORTH TO THE LOWER 40S SOUTH. CLIPPER TYPE SYSTEM TO DROP SE THRU THE GREAT LAKES WITH ASSOCIATED COLD FRONT SWEEPING EAST THRU ILN/S FA EARLY THURSDAY. WILL BRING SNOW IN WED NIGHT AND CONTINUE INTO THURSDAY. SOME PCPN MIX WITH BE POSSIBLE ACRS THE SOUTH. HAVE LEANED TOWARD THE COLDER ECMWF SOLN AND HAVE LIMITED ANY MIX TO THE SE. BEST POPS ACRS THE NORTH CLOSER TO THE SFC WAVE. EARLY HIGHS ON THURSDAY TO RANGE FROM THE LOWER 30S NW TO NEAR 40 SE. IN NORTHWEST FLOW AND CAA SOME LINGERING SNOW SHOWERS PSBL THURSDAY NIGHT. SFC HIGH PRESSURE TO BUILD IN ON FRIDAY PROVIDING CONTD COLD TEMPERATURES AND DRY CONDITIONS. HIGHS ON FRIDAY TO RANGE FROM THE LOWER 30S NW TO THE UPR 30S SE. SFC HIGH PRESSURE TO BUILD ACRS THE REGION AS MID LEVEL FLOW BACKS WESTERLY. A QUICK RETURN LOW LEVEL FLOW TO DEVELOP ON THE BACK SIDE OF THE RETREATING HIGH. WILL HOLD OFF ON ANY WAA PCPN UNTIL SATURDAY NIGHT. && .AVIATION /16Z SUNDAY THROUGH THURSDAY/... THE TAF SITES WILL BEGIN THE FORECAST PERIOD GENERALLY DRY...BUT A SOLID AREA OF RAIN IS EXPECTED TO MOVE IN DURING THE LATE AFTERNOON AND EVENING HOURS. THIS RAIN IS EXPECTED TO CONTAIN MFVR VISIBILITIES...WITH A CHANCE OF A FEW POCKETS OF HEAVIER RAIN THAT MAY LEAD TO IFR VISIBILITIES. CEILINGS ARE GENERALLY EXPECTED TO REMAIN MVFR DURING THE RAIN IN THE EVENING...BUT A GRADUAL LOWERING SHOULD LEAD TO IFR CEILINGS HEADING INTO THE OVERNIGHT HOURS. CENTRAL OHIO MAY BE A SLIGHT EXCEPTION...AS THE AMOUNT OF MOISTURE WILL BE SLIGHTLY LESS...MAKING IFR CEILINGS AND HEAVY RAIN A LITTLE LESS LIKELY. CEILINGS SHOULD BE AT THEIR LOWEST DURING THE OVERNIGHT HOURS...BUT WILL BEGIN TO IMPROVE DURING THE MORNING. OCCASIONAL SHOWERS WILL CONTINUE TO BE POSSIBLE THROUGH THE REST OF THE FORECAST...BUT WINDS WILL BE THE MAIN IMPACT ON MONDAY. AS WIND FLOW SWITCHES FROM SOUTHEAST TO SOUTHWEST DURING THE FORECAST PERIOD...SPEEDS WILL STEADILY INCREASE. GUSTS INTO THE 15-20 KNOT RANGE SHOULD BEGIN LATER TODAY (SUNDAY)...AND WINDS ARE LIKELY TO CONTINUE INCREASING DURING THE OVERNIGHT HOURS. ON MONDAY MORNING...WIND GUSTS OF OVER 30 KNOTS APPEAR VERY LIKELY...AND SOME WIND GUSTS MAY BE AS HIGH AS 40 KNOTS. THE CHANCE FOR RAIN WILL END BY LATE MORNING AS A COLD FRONT MOVES THROUGH...BUT GUSTY SOUTHWEST WINDS OF 25-35 KNOTS MAY CONTINUE THROUGH THE AFTERNOON ON TUESDAY. OUTLOOK...MVFR CEILINGS AND GUSTY WINDS WILL CONTINUE THROUGH MONDAY AFTERNOON. MVFR CEILINGS MAY BE POSSIBLE AGAIN HEADING INTO TUESDAY. MVFR CONDITIONS WILL BE POSSIBLE AGAIN ON THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO/SITES NEAR TERM...HATZOS/SITES SHORT TERM...SITES LONG TERM...AR AVIATION...HATZOS
Hazardous weather outlook, Nov 23, 3:46 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 346 PM EST SUN NOV 23 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-242100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 346 PM EST SUN NOV 23 2014 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 10 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in Ohio, 2014Wind Advisories in Kentucky, 2014Wind Advisories in Indiana, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.